# SDR USAA2011052391954

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 32,992 hours, 11,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3325
- Condition: Low Pressure
- Location: L1 Door
- Part time: 13,711 hours, 4,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EES - L-1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
